Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 24, Issue 5 - Dec 2008
Volume 24, Issue 4 - Sep 2008
Volume 24, Issue 3 - Jun 2008
Volume 24, Issue 2 - Apr 2008
Volume 24, Issue 1 - Jan 2008
Selecting the target year
-LOCALLY CLOSED SETS AND
-LOCALLY CONTINUOUS FUNCTIONS
Rani, I. Arockia ; Balachandran, K. ; Janaki, C. ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 317~328
In this paper we introduce
sets and different notions of generalizations of continuous functions in topological space and discuss some of their properties. Further we prove pasting lemma for
continuous functions and
ON FUZZY FAINTLY PRE-CONTINUOUS FUNCTIONS
Chetty, G. Palani ; Balasubramanian, G. ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 329~338
The aim of this paper is to introduce a new generalization of fuzzy faintly continuous functions called fuzzy faintly pre-continuous functions and also we have introduced and studied weakly fuzzy pre-continuous functions. Several characterizations of fuzzy faintly pre-continuous functions are given and some interesting properties of the above functions are discussed.
ON THE EQUIVALENCE PROBLEMS FOR THE CONVERGENCE OF ITERATIVE SEQUENCES FOR SET-VALUED CONTRACTION MAPPINGS IN BANACH SPACES
Park, Kwang-Pak ; Kim, Kyung-Soo ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 339~345
Some equivalence conditions for the convergence of iterative sequences for set-valued contraction mapping in Banach spaces are obtained.
SOME NEW INTEGRAL MEANS INEQUALITIES AND INCLUSION PROPERTIES FOR A CLASS OF ANALYTIC FUNCTIONS INVOLVING CERTAIN INTEGRAL OPERATORS
Raina, R.K. ; Bansal, Deepak ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 347~358
In this paper we investigate integral means inequalities for the integral operators
applied to suitably normalized analytic functions. Further, we obtain some neighborhood and inclusion properties for a class of functions
(defined below). Several corollaries exhibiting the applications of the main results are considered in the concluding section.
A COMMON FIXED POINT THEOREM FOR A SEQUENCE OF MAPS IN A GENERALIZED MENGER SPACE
Jain, Shobha ; Jain, Shishi ; Bahdhur, Lal ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 359~368
The object of this paper is to establish a unique common fixed point theorem through weak compatibility for a sequence of self-maps satisfying a generalized contractive condition in a generalized Menger space. It improves and generalizes the result of Milovanovic-Arandelovic , Vasuki  and Sehgal and Bharucha-Reid . All the results presented in this paper are new.
FIXED POINT THEORY FOR INWARD SET VALUED MAPS IN HYPERCONVEX METRIC SPACES
Amini-Harandi, A. ; Farajzadeh, A.P. ; O'Regan, D. ; Agarwal, R.P. ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 369~375
In this paper, we first introduce inwards set valued maps in hyperconvex metric spaces. Then we present fixed point theory for continuous condensing inward set valued maps.
IDEALS AND DIRECT PRODUCT OF ZERO SQUARE RINGS
Bhavanari, Satyanarayana ; Lungisile, Goldoza ; Dasari, Nagaraju ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 377~387
We consider associative ring R (not necessarily commutative). In this paper the concepts: zero square ring of type-1/type-2, zero square ideal of type-1/type-2, zero square dimension of a ring R were introduced and obtained several important results. Finally, some relations between the zero square dimension of the direct sum of finite number of rings; and the sum of the zero square dimension of individual rings; were obtained. Necessary examples were provided.
NOTES ON IDEALS AND ORTHOGONAL GENERALIZED (
Koc, Emine ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 389~398
In this paper, some results of  concerning orthogonal (
)-derivations and generalized (
)-derivations are generalized for a nonzero ideal of a semiprime ring.
UNIQUENESS THEOREMS FOR ENTIRE FUNCTIONS WHICH SHARING VALUES WITH THEIR FIRST DERIVATIVES
Seo, Yeon-Sook ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 399~405
In this paper, we get another proof of L. A. Rubel and C. C. Yang's theorem. It is more vivid technique. By using the relation between normal families and shared values we prove the theorem.
FINITE DIFFERENCE SCHEMES FOR A GENERALIZED CALCIUM DIFFUSION EQUATION
Choo, Sang-Mok ; Lee, Nam-Yong ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 407~414
Finite difference schemes are considered for a
diffusion equations with damping and convection terms, which describe
buffering by using stationary and mobile buffers. Stability and
error estimates of approximate solutions for the corresponding schemes are obtained using the extended Lax-Richtmyer equivalence theorem.
ON GENERIC SUBMANIFOLDS WITH SASAKIAN STRUCTURE OF
Shin, Yong-Ho ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 415~419
Let M be a generic submanifold of
. If M admits an Sasakian structure, then M is a Brieskorn manifold.
LIGHTLIKE SUBMANIFOLDS OF INDEFINITE COSYMPLECTIC MANIFOLDS
Kang, Tae-Ho ; Kim, Su-Kwan ;
East Asian mathematical journal , volume 24, issue 4, 2008, Pages 421~429
We study invariant lightlike submanifolds and almost contact CR-lightlike submanifolds of an indefinite cosymplectic manifold.